# SDR UPS99230605

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-221-01.03-01) ON WEB AT BS 255, RBL 49, WL 226 IN THE COCKPIT (MARKED).  REMOVED CORROSION AND REPAIRED PER SRM 51-40-2 FIG 1.
